Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+32-466902147

Volume 6, Issue 6 (2016)

Research Article

Pages: 815 - 829

Control of Chaotic Dynamics by Exact Linearization

M. Jana, M. Islam and N. Islam

Share this article

Research Article

Pages: 831 - 842

Some Results for Poisson and Beta distributions

Arjun K. Rathie, Pushpa N. Rathie and Paulo H. D. Silva

Share this article

Research Article

Pages: 843 - 851

On g α r - Connectedness and g α r - Compactness in Topological Spaces

S. Sekar and G. Kumar

Share this article

Research Article

Pages: 853 - 865

Almost contra semi generalized star b - continuous functions in Topological Spaces

S. Sekar and B. Jothilakshmi

Share this article

Research Article

Pages: 867 - 875

Some results on Lorentzian α-Sasakian manifold

N.S. Ravikumar and K. Nagana Gouda

Share this article

Research Article

Pages: 877 - 884

Some mathematical issues with MATLAB

Sahem Tarawneh, Eman Al-Sarairah and Feras Al Faqih

Share this article

Research Article

Pages: 885 - 894

Projective change for a new class of (α, β)-metrics

Laurian-Ioan Pi¸scoran and Lakshmi Narayan Mishra

Share this article

Research Article

Pages: 895 - 906

Determinant Systems Method for Computing Reflexive Generalized Inverses of Products of Fredholm Operators

Gra ˙zyna Ciecierska

Share this article

Research Article

Pages: 907 - 921

On The Solutions of Linear Matrix Quaternionic Equations and Their Systems

Ahmet ˙Ipek and Cennet Bolat C¸ imen

Share this article

Research Article

Pages: 923 - 932

On (p, q)-Fibonacci octonions

Ahmet ˙Ipek and Cennet Bolat C¸ imen

Share this article
Top